Optimal interest rate rule in a DSGE model with housing market spillovers
Xiaojin Sun and
Kwok Ping Tsang
Economics Letters, 2014, vol. 125, issue 1, 47-51
Abstract:
This paper studies the optimal interest rate rule in a DSGE model with housing market spillovers (Iacoviello and Neri, 2010). We find that the optimal rule responds to house price inflation even when the stabilization of house price is not among the objectives of the policymaker, and that the strength of the response depends crucially on a few structural parameters.
Keywords: Optimal interest rate rule; DSGE model; House price inflation (search for similar items in EconPapers)
JEL-codes: C68 E52 E58 (search for similar items in EconPapers)
Date: 2014
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (10)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165176514002870
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:ecolet:v:125:y:2014:i:1:p:47-51
DOI: 10.1016/j.econlet.2014.07.030
Access Statistics for this article
Economics Letters is currently edited by Economics Letters Editorial Office
More articles in Economics Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().